# SDR MALA040136

- Difficulty date: January 23, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: Intake Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2999/2798, RT INTAKE HEAT LIGHT ILLUMINATED AFTER TAKEOFF.  AIR RETURN TO DTW.  MAINTENANCE PERFORMED VISUAL INSPECTION OF ALL DUCTING.  NO DEFECTS NOTED.  PERFORMED 1 HOUR GROUND RUN OF SYSTEM WITH NO FAULTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.  ALL CHECKS GOOD.  REF SAAB AMM CH 30/71.
